# SDR 96ZZZX898

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4029 - PRIOR TO TAKEOFF AS ENGINES WERE BROUGHT UP TO POWER, THE CREW WAS ALERTED BY A CAS MESSAGE (RT FUEL FILTER BYPASS).  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  PIT MX REMOVED AND REPLACED RT ENGINE HIGH PRESSURE FUEL FILTER IAW MM 73-00-00.  GROUND RUNS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
